Items where Division is "Department of Mathematics" and Year is 2021

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | C | D | G | K | M | N | R | S
Number of items: 28.


Bais, Shubham R. and Dogga, Venku Naidu (2021) Study of twisted Bargmann transform via Bargmann transform. Forum Mathematicum, 33 (6). pp. 1659-1670. ISSN 0933-7741

Bala, Neeru and Ramesh, G. (2021) A Bishop-Phelps-Bollobás type property for minimum attaining operators. Operators and Matrices (2). pp. 497-513. ISSN 1846-3886

Bala, Neeru and Ramesh, G. (2021) A representation of hyponormal absolutely norm attaining operators. Bulletin des Sciences Mathématiques, 171. p. 103020. ISSN 00074497

Banerjee, Pradipto and Bera, Ranjan (2021) Corrigendum to “On a generalization of a conjecture of Grosswald” [J. Number Theory 216 (2020) 216–241]. Academic Press Inc..


Chardin, Marc and Ghosh, Dipankar and Nemati, Navid (2021) The (ir)regularity of Tor and Ext. Transactions of the American Mathematical Society, 375 (01). pp. 47-70. ISSN 0002-9947

Chen, Hongjie and Majumdar, Arunabha and Wang, Lu and et al, . (2021) Large-scale cross-cancer fine-mapping of the 5p15.33 region reveals multiple independent signals. Human Genetics and Genomics Advances, 2 (3). pp. 1-17. ISSN 2666-2477


Dalal, Tarun and Kumar, Narasimha (2021) On mod p congruences for Drinfeld modular forms of level pm. Journal of Number Theory, 228. pp. 253-275. ISSN 0022-314X

Daptari, Soumitra and Paul, Tanmoy and Rao, T. S. S. R. K. (2021) Stability of unique Hahn–Banach extensions and associated linear projections. Linear and Multilinear Algebra. pp. 1-17. ISSN 0308-1087


Gupta, Vikash Kumar and Jayaram, Balasubramaniam (2021) Order based on associative operations. Information Sciences, 566. pp. 326-346. ISSN 00200255


Kulkarni, S. H. and Ramesh, G. (2021) Absolutely minimum attaining closed operators. The Journal of Analysis, 29 (2). pp. 473-492. ISSN 09713611


Majumdar, Arunabha and et al, . (2021) Leveraging eQTLs to identify individual-level tissue of interest for a complex trait. PLoS Computational Biology, 17 (5). pp. 1-33. ISSN 1553-734X


Naqvi, S. and Misra, N. and Chan, P.S. (2021) Applications of TP2 Functions in Theory of Stochastic Orders: A Review of some Useful Results. JIRSS, 20 (1). pp. 269-287.

Naqvi, Sameen and Chan, Ping Shing and Mishra, Deepa Bhatt (2021) System signatures: A review and bibliometric analysis. Communications in Statistics - Theory and Methods. pp. 1-16. ISSN 0361-0926

Naqvi, Sameen and Ding, Weiyong and Zhao, Peng (2021) Stochastic comparison of parallel systems with Pareto components. Probability in the Engineering and Informational Sciences. pp. 1-13. ISSN 0269-9648

Naqvi, Sameen and Misra, Neeraj and Chan, P. S. (2021) Some preservation properties of shifted stochastic orders. Brazilian Journal of Probability and Statistics, 35 (4). ISSN 0103-0752


Ramesh, G. and Rao, T. S. S. R. K. and Sivakumar, K. C. (2021) International Conference cum workshop on Analysis and its Applications June 18–22, 2018 Indian Institute of Technology Madras, Chennai, India. The Journal of Analysis, 29 (2). pp. 359-367. ISSN 0971-3611

Ramesh, G. and Sudip Ranjan, B. and Venku Naidu, D. (2021) Cartesian decomposition of C-normal operators. Linear and Multilinear Algebra. pp. 1-8. ISSN 03081087

Ramesh, Golla and Osaka, Hiroyuki (2021) On a subclass of norm attaining operators. Acta Scientiarum Mathematicarum, 87 (12). pp. 247-263. ISSN 0001-6969

Ravindra, G. V. and Tripathi, Amit (2021) Grothendieck-Lefschetz and Noether-Lefschetz for bundles. Proceedings of the American Mathematical Society, 149 (12). pp. 5025-5034. ISSN 0002-9939


Sarathi Patra, Partha and Dogga, Venku Naidu (2021) Hardy's theorem and rotation for Dunkl transform. Complex Variables and Elliptic Equations, 66 (1). pp. 71-83. ISSN 1747-6933

Sasmal, Pradip and Theeda, Prasad and Jampana, Phanindra Varma and Sastry, Challa Subrahmanya (2021) Nullspace Property for Optimality of Minimum Frame Angle Under Invertible Linear Operators. IEEE Signal Processing Letters, 28. pp. 1928-1932. ISSN 1070-9908

Sebastian, G. and Daniel, S. (2021) A weaker gleason-kahane-zelazko theorem for modules and applications to hardy spaces. Colloquium Mathematicum, 164 (2). pp. 273-282. ISSN 00101354

Singh, Arpan and Pal, Meghendar and Singh, Satya Prakash (2021) Some design considerations for cluster randomized trials with binary responses. Communications in Statistics - Theory and Methods. pp. 1-19. ISSN 0361-0926

Singh, Satya Prakash and Davidov, Ori (2021) On efficient exact experimental designs for ordered treatments. Computational Statistics & Data Analysis, 164 (107305). ISSN 01679473

Singh, Satya Prakash and Mukhopadhyay, Siuli and Raj, Harsh (2021) Min–max crossover designs for two treatments binary and poisson crossover trials. Statistics and Computing, 31 (5). ISSN 0960-3174

Singh, Satya Prakash and Yadav, Pradeep (2021) Optimal allocation of subjects in a matched pair cluster-randomized trial with fixed number of heterogeneous clusters. Journal of Applied Statistics, 48 (9). pp. 1527-1540. ISSN 0266-4763

Sonkar, Munnu and Tiwari, Latika and Challa, Subrahmanya Sastry (2021) Improved Performance Guarantees for Orthogonal Matching Pursuit and Application to Dimensionality Reduction. In: International Conference on Machine Vision and Augmented Intelligence, MAI 2021, 11 February 2021 through 14 February 2021, Jabalpur.

Sukumar, D. (2021) Some comparative results on eigenvalues, pseudospectra and conditionspectra. The Journal of Analysis, 29 (2). pp. 607-617. ISSN 09713611

This list was generated on Wed Feb 1 15:46:20 2023 IST.